# SDR FDEA202509301940

- Difficulty date: September 30, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Component: Flap, Airbus
- Component part number: A5796030000600
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK (20MM) WAS FOUND AT LH WING CENTER FLAP RIB27 AFT AREA OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED RIB FLANGE REPAIR AT RIB 27, S-2.8~REAR SPAR AND EXTERNAL PLATE REPAIR   AT RIB 26~27, REAR SPAR~S-2.1 I.A.W FEDEX EA NO:T6-5750-T0385172 P1, SEQ NO:  TITLE:WINGS-FLIGHT SURFACES - LH CENTER FLAP - RIB27 UPPER FLANGE CRACK - BETWEEN S-  2.8 AND REAR SPAR. THIS REPAIR CLASSIFIED AS CAT A MAJOR PER GMM 6-2-100.
